RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie des Sciences, 1917, Volume 11, Issue 8, Pages 567–590 (Mi izv6079)  

Note sur la structure géologique de quelques nouveaux gisements de wolframite en Transbaïcalie

P. P. Suščinskij


Full text: PDF file (4916 kB)

Citation: P. P. Suščinskij, “Note sur la structure géologique de quelques nouveaux gisements de wolframite en Transbaïcalie”, Bulletin de l'Académie des Sciences, 11:8 (1917), 567–590

Citation in format AMSBIB
\Bibitem{Sus17}
\by P.~P.~Su{\v s}{\v{c}}inskij
\paper Note sur la structure g\'eologique de quelques nouveaux gisements de wolframite en Transba\"\i calie
\jour Bulletin de l'Acad{\'e}mie des Sciences
\yr 1917
\vol 11
\issue 8
\pages 567--590
\mathnet{http://mi.mathnet.ru/izv6079}


Linking options:
  • http://mi.mathnet.ru/eng/izv6079
  • http://mi.mathnet.ru/eng/izv/v11/i8/p567

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:81
    Full text:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020